# SDR IPXA2B75268

- Difficulty date: August 23, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-400
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 142U1023103
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D,  MAIN DECK BS 740 TENSION TIE FWD CHANNEL TWO HOLES FOUND CRACKED.     REPAIRED IAW SRM 53-20-30-2R REPAIR 1 REV 63, HX RS R-53-25-37443-A & EO B747-5310-48484-A, ORIG MATL: BAC1494-206-2024T42, CLASSIFIED AS A MAJOR REPAIR, ACCOMPLISH INITIAL INSP OF THE REPAIR AREA IAW SRM 53-20-30-2R1.
